Title of article
A Note on the Convergence of Homotopy Analysis Method for Nonlinear Age-Structured Population Models
Author/Authors
Naghshband, S Department of Mathematics - West Tehran Branch - Islamic Azad University - Tehran, Iran
Pages
7
From page
231
To page
237
Abstract
Abstract. In this paper, a theorem is proved which presents the series solution obtained from the homotopy analysis method is convergent to the exact solution of nonlinear age-structured
population models.
Keywords
Convergency , Homotopy analysis method (HAM) , Nonlinear age-structured population models
Journal title
Astroparticle Physics
Serial Year
2017
Record number
2440118
Link To Document